Hossein Aminikhah
Faculty: Faculty of Mathematical Sciences
Department: Department of Computer Science
University of Guilan
Home | Login

| Password Recovery | | فارسی
Hossein Aminikhah
Academic Rank:

Associate Prof.

Faculty:

Faculty of Mathematical Sciences

Department:

Department of Computer Science



Profile :: Education :: Publications :: Courses :: CV :: Contact


Place of birth: Mashhad
Date of birth: 1978. 



B. Sc. : Applied Mathematics, Ferdowsi University of Mashhad, 2003.
M. Sc. : Applied Mathematics (Numerical Analysis), University of Guilan, 2005.
Ph. D. : Applied Mathematics (Numerical Analysis), University of Guilan, 2008. 



1. B-Spline Collocation and Quasi-Interpolation Methods for Boundary Layer Flow and Convection Heat Transfer Over a Flat Plate, Calcolo, 2016, Accepted. (ISI)
2. The multi-scale method for solving nonlinear time space fractional partial differential equations, IEEE/Journal of Automatica Sinica, 2016, Accepted.
3. NUMERICAL SOLUTION FOR THE TIME–SPACE FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS BY USING THE WAVELET MULTI–SCALE METHOD, U.P.B. Sci. Bull. APPLIED MATHEMATICS AND PHYSICS, 2016, Accepted. (ISI)
4. Stability Analysis of Conformable Fractional Systems, Iranian Journal of Numerical Analysis and Optimization, 2016, Accepted. (ISC)
5. Numerical Solution of the Distributed-Order Fractional Bagley-Torvik Equation, IEEE/Journal of Automatica Sinica, 2016, Accepted.
6. Stability analysis of Hilfer fractional differential systems, Mathematical Communications, 21(2016) 45-64. (ISI)
7. Analytical studies for linear periodic systems of fractional order, Mathematical Sciences, 10(2016)21-31. (ISI)
8. LINEAR LEGENDRE MULTI-WAVELETS METHODS FOR SOLVING SYSTEMS OF FEREDHOLM INTEGRAL EQUATIONS, MATHEMATICAL REPORTS, 18(2016)41-50. (ISI)
9. Approximate analytical solution for the one-dimensional nonlinear Boussinesq equation, INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, 25(2015)831-840. (ISI)
10. A novel effective approach for systems of coupled Schrödinger equation, PRAMANA-Journal of Physics, 86(2016)19-30.
11. Sub-equation method for the fractional regularized long-wave equations with conformable fractional derivatives, Scientia Iranica, 23(2016)1048-1054. (ISI)
12. An algorithmic approach for solution of nonlinear Fredholm-Hammerstein integral equations, Iranian Journal of Science and Technology Transaction A-Science, 39(2015)399-406. (ISI)
13. On the optimal correction of inconsistent matrix equations AX=B and XC=D with orthogonal constraint, Journal of Mathematical Modeling, 2(2015)132-142.
14. Numerical study of the nonlinear Cauchy diffusion problem and Newell-Whitehead equation via cubic B-spline quasi-interpolation, Iranian Journal of Numerical Analysis and Optimization, 5(2015)63-72. (ISC).
15. STABILITY ANALYSIS OF LINEAR DISTRIBUTED ORDER SYSTEM WITH MULTIPLE TIME DELAYS, U.P.B. Sci. Bull. APPLIED MATHEMATICS AND PHYSICS, 77(2015)207-218. (ISI).
16. Numerical Solution of Linear System of Integro-Differential Equations by using Chebyshev Wavelet Method, Mathematical Sciences Letters, 4(2015)45-50.
17. Generalized Differential Transform Method for Solving Discrete Complex Cubic Ginzburg–Landau Equation, International Journal of Computational Methods, 12(2015)1-18. (ISI)
18. An Efficient Method for Systems of Variable Coefficient Coupled Burgers’ Equation with Time-Fractional Derivative, The Scientific World Journal, Volume 2013, Article ID 687695, 7 pages, doi:10.1155/2013/687695. (ISI).
19. Applying Cubic B-Spline Quasi-Interpolation to Solve 1D Wave Equations in Polar Coordinates, ISRN Computational Mathematics, Volume 2013, Article ID 710529, 8 pages, doi:10.1155/2013/710529.
20. Stability Analysis of Distributed Order Fractional Chen System, The Scientific World Journal, Volume 2013, Article ID 645080, 13 pages, doi:10.1155/2013/645080. (ISI).
21. Exact solutions for non-linear Schrödinger equations by He's homotopy perturbation method, Physics Letters A, 366(2007)79-84. (ISI).
22. He’s variational iteration method for fourth-order parabolic equations, Computers & Mathematics with Applications, 54(2007)1047–1054. (ISI).
23. Numerical solution for special non-linear Fredholm integral equation by HPM, Applied Mathematics and Computation, 195(2008)681-687. (ISI).
24. He’s homotopy perturbation method for solving systems of Volterra integral equations of the second kind, Chaos, Solitons & Fractals, 39 (2009)770-777. (ISI).
25. He’s variational iteration method for solving linear and non-linear systems of ordinary differential equations, Applied Mathematics and Computation, 191(2007)287–297. (ISI).
26. A hybrid of the restarted Arnoldi and electromagnetism meta-heuristic methods for calculating eigenvalues and eigenvectors of a non-symmetric matrix, Applied Mathematics and Computation, 191(2007)79–88. (ISI).
27. A modification on minimum restarting method in the Arnoldi algorithm for computing the eigenvalues of a nonsymmetric matrix, Applied Mathematics and Computation, 181(2006)1455-1461. (ISI).
28. Weighted restarting method in the weighted Arnoldi algorithm for computing the eigenvalues of a nonsymmetric matrix, Applied Mathematics and Computation, 175(2) (2006)1276-1287. (ISI).
29. Homotopy perturbation method for solving hyperbolic partial differential equations, Computers & Mathematics with Applications, 56(2008)453-458. (ISI).
30. An Analytical Approximation to the Solution of Wave Equation by Variational Iteration Method, Applied Mathematics Letters, 21(2008)780-785. (ISI).
31. Homotopy Perturbation Method for Systems of Ordinary Differential Equations, Journal of Nature Science and Sustainable Technology, 2(2008)399-412.
32. He’s Variational Iteration Method for Solving Hyperbolic Differential Equations, International Journal of Nonlinear Sciences and Numerical Simulation, 8(2007)311-314. (ISI)
33. Homotopy Perturbation Method for Systems of Partial Differential Equations, International Journal of Nonlinear Sciences and Numerical Simulation, 8(2007)411-416. (ISI)
34. He’s homotopy perturbation method for systems of integro-differential equations, Chaos, Solitons & Fractals, 39(2009)1253-1258. (ISI).
35. Solution of the Wave Equation by Homotopy Perturbation Method, International Mathematical Forum, 45(2007)2237–2244.
36. Exact Solutions for Nonlinear Burgers’ Equation by Homotopy Perturbation Method, Numerical Methods for Partial Differential Equations, 25(2009)833-842. (ISI).
37. Exact Solutions for Nonlinear Partial Differential Equations via Exp-Function Method, Numerical Methods for Partial Differential Equations, 26(2010)1427–1433. (ISI).
38. Weighted Harmonic Projection Method for Computing the Eigenvalues of Nonsymmetric Matrix, Journal of Information and Computing Science, 4(3)183-190 (2009).
39. A New Analytical Method for System of ODEs, Numerical Methods for Partial Differential Equations, 26(2010)1115–1124. (ISI).
40. 20. A New HPM for Ordinary Differential Equations, Numerical Methods for Partial Differential Equations, 26(2010)480–489. (ISI).
41. An Analytical Approximation for Solving Nonlinear Blasius Equation by NHPM, Numerical Methods for Partial Differential Equations, 26(2010)1291–1299. (ISI).
42. A New Analytical Method for Solving Systems of Volterra Integral Equations, International Journal of computer mathematics, 87(2010)1142-1157. (ISI).
43. A NEW HPM FOR SYSTEM OF NONLINEAR INTEGRO-DIFFERENTIAL EQUATIONS, International Journal of computer mathematics, 87(2010)1186-1194. (ISI).
44. Application of homotopy perturbation method for systems of Volterra integral equations of the first kind, Chaos, Solitons & Fractals, 42(2009)3020–3026. (ISI)
45. Study of convergence of homotopy perturbation method for systems of partial differential equations, Computers & Mathematics with Applications, 58(2009)2221-2230. (ISI)
46. An efficient method for quadratic Riccati differential equation, Communications in Nonlinear Science and Numerical Simulation, In Press, Corrected Proof, Available online 13 May 2009. (ISI).
47. A new technique for solving nonlinear integral–differential equations, Computers & Mathematics with Applications, 58(2009)2084-2090. (ISI).
48. Exact and numerical solutions for non-linear Burger’s equation by VIM, Mathematical and Computer Modelling, 49(2009)1394-1400. (ISI).
49. An analytical approximation to the solution of chemical kinetics system, Journal of King Saud University-Science, 23(2011)167-170. (ISI).
50. A new analytical method for solving systems of linear integro-differential equations, Journal of King Saud University-Science, 23(2011)349-353. (ISI).
51. A new algorithm for computing eigenpairs of matrices, Mathematical and Computer Modelling, 54(2011)119-130. (ISI).
52. An effective modification of the homotopy perturbation method for stiff systems of ordinary differential equations, Applied Mathematics Letters, 24(2011)1502-1508. (ISI).
53. Nonlinear Vibrations of Multiwalled Carbon Nanotubes under Various Boundary Conditions, International Journal of Differential Equations, Volume 2011, doi:10.1155/2011/343576.
54. Variational Monte Carlo algorithm for solving one dimensional harmonic oscillator problem, The Journal of Mathematics and Computer Science, 3(2011)376–381.
55. Solution of Wave Equation in Radial Formby VIM, ISRN Computational Mathematics, Volume 2012, Article ID 138718, 3 pages, doi:10.5402/2012/138718.
56. The combined Laplace transform and new homotopy perturbation methods for stiff systems of ODEs, Applied Mathematical Modelling, 36 (2012) 3638–3644. (ISI).
57. A New Efficient Method for Nonlinear Fisher-Type Equations, Journal of Applied Mathematics, Volume 2012, Article ID 586454, 18 pages, doi:10.1155/2012/586454. (ISI).
58. A new efficient method for solving the nonlinear Fokker–Planck equation, Scientia Iranica B, 19(2012)1133–1139. (ISI).
59. A Novel Effective Approach for Solving Nonlinear Heat Transfer Equations, Heat Transfer—Asian Research, 41 (2012) 459-467.
60. An analytical approximation for coupled viscous Burgers’ equation, Applied Mathematical Modelling, 37(2013)5979–5983. (ISI).
61. Numerical Solution of Singular Lane-Emden Equation, ISRN Mathematical Physics, Volume 2013, Article ID 507145, 9 pages, Volume 2013, Article ID 507145, 9 pages, doi:10.1155/2013/507145.
62. Numerical Approximation for Nonlinear Gas Dynamic Equation, International Journal of Partial Differential Equations, Volume 2013, Article ID 846749, 7 pages, doi:10.1155/2013/846749.
63. Approximate Analytical Solution for Quadratic Riccati Differential Equation, Iranian J. of Numerical Analysis and Optimization, 3(2013) 21-31. (ISC)
 



[ not available ]


CV [ download ]


contact Hossein Aminikhah
aminikhah@guilan.ac.ir, hossein.aminikhah@gmail.com
Email: aminikhah@guilan.ac.ir, hossein.aminikhah@gmail.com   Login